|   | 
Author Goles, E.; Salinas, L.
Title Sequential operator for filtering cycles in Boolean networks Type
Year 2010 Publication Advances In Applied Mathematics Abbreviated Journal Adv. Appl. Math.
Volume 45 Issue 3 Pages 346-358
Abstract Given a Boolean network without negative circuits, we propose a polynomial algorithm to build another network such that, when updated in parallel, it has the same fixed points than the original one, but it does not have any dynamical cycle. To achieve that, we apply a network transformation related to the sequential update. As a corollary, we can find a fixed point in polynomial time for this kind of networks. (C) 2010 Elsevier Inc. All rights reserved.
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0196-8858 ISBN Medium (up)
Area Expedition Conference
Notes WOS:000281294000004 Approved
Call Number UAI @ eduardo.moreno @ Serial 94
Permanent link to this record